# SDR SWAA2023051925556

- Difficulty date: April 10, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EA AREAS OF CORROSION ALONG MOP SEAL THRESHOLD I/B ATTACH PLATE FED AT BS 313.4-316 WL 208 LBL 59 AND BS 334-336.5 WL 208 LBL 62.5<[01] VERIFIED APPLICABILITY FOR SRM 53-10-15-1A-1;[02] REMOVED CORROSION ALONG MOP SEAL THRESHOLD I/B ATTACH PLATE FED AT  BS 313.4-316 WL 208 LBL 59 LENGTH: 4.5' X WIDTH: 0.9'  BS 334-336.5 WL 208 LBL 62.5 LENGTH: 3' X WIDTH: 0.9' PER SRM 53-10-15-1A-1 FIG. 103 DETAIL H;[03] REQUEST NDI FOR MATERIAL REMAINING THICKNESS; [06] REMOVED CORROSION ALONG MOP SEAL THRESHOLD I/B ATTACH PLATE FED AT BS 334-336.5 WL 208 LBL 62.5 LENGTH: 3' X WIDTH: 0.9' D:0.066' FROM ORIGINAL THICKNESS 0.080' FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-1 FIG. 103 DETAIL H 3;[07] REMOVED MOP SEAL THRESHOLD I/B ATTACH PLATE FED AT BS 312-344 WL 208 LBL 60 PER SRM 51-40-02-0G-0;[08] VERIFIED CORRECTIVE ACTIONS STEP 6.;[09] RECEIVED FROM TOOL ROOM NEW FED MOP SEAL THRESHOLD I/B ATTACH PLATE P/N 141A8112U20; LOT# 1524424-1. LOCATED AND DRILLED PER SRM 51-40-05-0G-0 AND BOEING DWG# 141A8110. OK TO INSTALL.;[10] VERIFIED CORRECTIVE ACTION #9; OK TO INSTALL
